# SDR GTIA2022051236417

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 30,801 hours, 13,955 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MWI 2977872-1 CORROSION FOUND LH WING FWD OF FLAP TRACK #4 BRACKET.  RAF-01 2977886-2 GENERATED-COMPLIED WITH E.O. 5721-2215
